Translator Disclaimer
15 April 2013 Correction to “Discrete fractional Radon transforms and quadratic forms,” Duke Math. J. 161 (2012), 69–106
Lillian B. Pierce
Duke Math. J. 162(6): 1203-1204 (15 April 2013). DOI: 10.1215/00127094-2210146
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
2 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.162 • No. 6 • 15 April 2013
Back to Top